Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena?

Lately ive been thinking of getting a new birth control. Ive heard about mirena it has interested me and I've been wondering about it. Does anyone have this and if so how is it? My dr told me some of the side effects which are the usually but I'm just tired of the depo I'm on I HATE shots lol. Advice would be really nice thanks :)

Answer Question
 
Sweetpea1215

Asked by Sweetpea1215 at 5:30 PM on Feb. 15, 2011 in Health

Level 7 (194 Credits)
Answers (5)
  • I wouldn't. My body expelled my mirena, my friends got pushed into her uterus and my other friend got pregnant and then had a miscarriage because of it
    June_Mama09

    Answer by June_Mama09 at 5:37 PM on Feb. 15, 2011

  • I don't recomend it, I had alot of side effects with mine and it came out on it's own
    Liz132

    Answer by Liz132 at 5:44 PM on Feb. 15, 2011

  • oh wow...i got it 4 weeks ago..so far i seem fine.Got my check-up on friday. So far the only side effect i'm having is a very light bloody discharge (not even worth a tampon lol) ever since i got it in.
    And Mirena is suppose to go in the uterus...some problems are that it can get attached to or go through the wall of the uterus,maybe that's what June_Mama09 meant. A friedn of mine had it,too and was happy with it. the possibility of miscarriage is mentioned in the brochure. I recommend to go to your ob/gyn and request the brochure/info so you can decide for yourself!
    Davina85

    Answer by Davina85 at 5:51 PM on Feb. 15, 2011

  • i had it and i loved it i got it had a period for months then nothing i went a hole year without a period even though the doctor told me it was normal i got it taken out i switched doctors since then and its been about a year since ive had it out. I still do not have a period my doctor told me that the mirena rubs against the uteris wall and its normal for my period to take awhile for it to come back but shouldnt take this long. So there running test. I loved the mirena but im worried that it may have messed me up from ovulating.
    his88angel

    Answer by his88angel at 6:24 PM on Feb. 15, 2011

  • I had mirena for a few months, but it made me break out horribly. I have clear skin otherwise. So I had it removed, I just couldn't stand the acne. I don't know if that is a common side effect though. Other than that, I had no complaints.
    pixiestix21

    Answer by pixiestix21 at 4:36 AM on Feb. 16, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN